I just started Claravis 20mg twice a day. I am so excited to finally start it, I have jumped through hoops to get it. I am nervous and scared though, I want it to work so bad. I am 28 years old and have been dealing with this acne since 13. Any answers about the sun and sunburn would be great!!! Thanks!!!
I actually took Claravis around the summer time i suggest if you are out in the sun please cover up. your skin is more sensitive when you on the medication. ( you will actually feel tingling on the skin when the sun hits you) use sunscreen and try not to be out to long..but best decision I ever made! Also look into a lip balm called Dr. Dan's CortiBalm best lip balm ever!! and dont be nervous you'll get great results when its over!!
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 29 Jun 2010 • 1 answer
Posted 8 May 2012 • 2 answers
Posted 23 Aug 2012 • 1 answer
I've been taking hydrochlorothiazide for about a month. It says on the bottle to avoid sun exposure?
Posted 24 Nov 2015 • 1 answer